Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Why do anticonvuslants make me feel traped in body linkadge

Posted by Ritch on November 30, 2004, at 9:49:25

In reply to Why do anticonvuslants make me feel traped in body, posted by linkadge on November 29, 2004, at 16:26:50

> Whenever I take depakote, I feel trapped in my body. I can't explain it any other way.
>
>
> Linkadge


This is a long shot.. but maybe *without* them you are getting mild seizure phenomena (or auras) that makes you feel "untrapped" or "outside" your body? Perhaps you are noticing the absence of something rather than the presence of something?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ritch thread:421940
URL: http://www.dr-bob.org/babble/20041128/msgs/422293.html